Altered local uniformization of Berkovich spaces

Michael Temkin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove that for any compact quasi-smooth strictly k-analytic space X there exist a finite extension l/k and a quasi-étale covering X′ → X ⊗kl such that X′ possesses a strictly semistable formal model. This extends a theorem of U. Hartl to the case of the ground field with a non-discrete valuation.

Original languageAmerican English
Pages (from-to)585-603
Number of pages19
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - 1 Sep 2017

Bibliographical note

Publisher Copyright:
© 2017, Hebrew University of Jerusalem.


Dive into the research topics of 'Altered local uniformization of Berkovich spaces'. Together they form a unique fingerprint.

Cite this